Keyword : constrained sequences

Codes over the Ring of Integers Modulo m
A. J. Han VINCK Hiroyoshi MORITA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/10/25
Vol. E81-A  No. 10 ; pp. 2013-2018
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
error controlconstrained sequencesnumber theoryframe synchronizationcoded modulation
 Summary | Full Text:PDF(488.5KB)